`a`
Electronic Research Announcements in Mathematical Sciences (ERA-MS)
 

On degenerations of moduli of Hitchin pairs

Pages: 103 - 108, Volume 20, 2013      doi:10.3934/era.2013.20.105

 
       Abstract        References        Full Text (326.2K)              Related Articles       

V. Balaji - Chennai Mathematical Institute SIPCOT IT Park, Siruseri-603103, India (email)
P. Barik - Chennai Mathematical Institute SIPCOT IT Park, Siruseri-603103, India (email)
D. S. Nagaraj - Institute of Mathematical Sciences, Taramani, Chennai-600115, India (email)

Abstract: The purpose of this note is to announce certain basic results on the construction of a degeneration of ${\mathcal{M}}_{{{X_{k}}}}^{{H}}(n,d)$ as the smooth curve $X_{k}$ degenerates to an irreducible nodal curve with a single node.

Keywords:  Hitchin pairs, Hitchin triples, nodal curves, Picard varieties

Received: May 2013;      Revised: September 2013;      Available Online: December 2013.

 References